Dr. Malai Subbiah

Professor

Department of Mathematics

About
Research Area
0

Research Guidance

0 Years

Teaching Experience

0

Projects

0

Publications

Notable Publications

Stability of Stratified Compressible Shear Flows J Math Anal Appl 138(1),178 – 192.

Note on the Nonlinear Stability of Equivalent Barotropic Flows. Indian J Pure Appl Math 30(12 ),1261 – 1272.

Bounds on the Phase Speed and Growth rate of the extended Taylor-Goldstein Problem Fluid Dynamics Research 40(5), 364 – 377.

A note on the Stability of Swirling Flows …....ANZIAM Journal 56(3) 209 –232.

On Shear Instability and Propagation of Surface Gravity Waves in Sea Straits European J Phys Plus 133(11) 475.

News & Events

No News to display.
No Events to display.
Get in Touch with Us for world class Education.

The Registrar,
R Venkat Raman Nagar, Kalapet
Pondicherry - 605 014, India
registrar@pondiuni.edu.in
Tel : 0413 - 2655179 Fax : 0413 - 2655734

Website Policy | Developed by
Translate »
Skip to content